Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

hi im cindy im 60 I had a lot of

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5175 Questions

default
Posted on Fri, 5 Apr 2019 in Mental Health
Question: hi im cindy im 60 I had a lot of stuff happen in 2015 my sis ,nephew ,and broyther in law commited suicide all in that year and my dad was told he was going to die within 3 months he went from jogging to be left in our care at home it was devastating he was step dad I had to do everything for him it was so hard I had to clean pooop and all that in 1 year my dad made it 2 years but everybody else died I had 4 dear freinds die that year 2 aunts an uncle and my sister loist her boyfreind of 15 yrs afterwards I was so tired all the time I gained so much weight found adderal it did not work but it did get the house clean my legs knees feet are so bad my lowed back too I hate holidays anything like that my sister is not there why do you tink tis happing to me 2016 is when health went to hel
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
This could be due to mood disturbance.

Detailed Answer:
Hello thanks for using ask a doctor service

I can understand your problem. I am sorry for your loss.

You have suffered a lot of emotional trauma due to the loss of your sister, nephew, and brother in law and also because of the loss of your father. You are close to your dad and were his caregiver. You lost your friends. All these have probably resulted in mood disturbance secondary to grief. This might be depression. Even if your mood is good even then this could be due to depression.

Tiredness, pain, loss of interest are seen commonly. Weight gain might be because of prolonged tiredness and reduced activity. Yes, Adderall could be a contributory factor as well...

If these symptoms are resulting in impairment in functioning then please take an appointment from a psychiatrist for evaluation. Psychotherapy, cognitive therapy can help you in coming out of these symptoms. Other options are medicines which have great efficacy.

Thanks

I hope this helps but if you have more doubts please let me know.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on